Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/98345
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Redundant paths and reliability bounds in gamma networks
Author: Gunawan, I.
Citation: Applied Mathematical Modelling, 2008; 32(4):588-594
Publisher: Elsevier
Issue Date: 2008
ISSN: 0307-904X
Statement of
Responsibility: 
Indra Gunawan
Abstract: Abstract not available
Keywords: Gamma; Interconnection; Multistage; Network; Reliability; Stages; Switching elements
Rights: © 2007 Elsevier Inc. All rights reserved.
RMID: 0030042063
DOI: 10.1016/j.apm.2007.01.003
Appears in Collections:Entrepreneurship, Commercialisation, and Innovation Centre publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.